MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; BED, SEMI ELECTRIC, MEDLITE

Medline Industries, LP MEDLINE; BED, SEMI ELECTRIC, MEDLITE
Catalog Number MDR107002L
Medical Device Problem Code Electrical /Electronic Property Problem (1198)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/13/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "for both beds all functions of the bed work besides the head/foot section of the bed will not go up or down." customer stated that "the hand remote is not working and all they could hear is a \"humming or clicking noise\" and the bed does not move.".
 
Additional Manufacturer Narrative
The customer stated they have two beds with the exact same issue; all functions of the bed work besides the head/foot section of the bed will not go up or down, the hand remote is not working, a "humming or clicking noise" could be heard, and the bed does not move.The investigation noted that no sample or photo was available; pcn history was reviewed with no product changes identified that could have contributed to this product failure, and quality control inspection records were reviewed with the product passed inspection per the inspection report.The division will monitor through quarterly trending, and a formal investigation will be conducted should the sample arrive, or if a detailed photo is provided.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
BED, SEMI ELECTRIC, MEDLITE
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
connor klawikowski
three lakes drive
northfield, IL 60093--275
MDR Report Key50873235
Report Number1417592-2026-49432
Device Sequence Number9314228
Product Code LLI
UDI-Device Identifier40080196294320
UDI-Public40080196294320
Combination Product (Y/N)N
Initial Reporter StateDC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberMDR107002L
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/13/2023
Initial Report FDA Received Date09/23/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown